# SDR UALA2013050203078

- Difficulty date: May 1, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 76,031 hours, 28,435 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60442
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FRONT OF MID LAV IS INOPERATIVE.  REPLACED LIGHT ASSY, OPS CHECKED NORMAL. IAW AMM 33-51-96-401.
